# SDR DALA1128023310

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL SUPPORT Y-450, FR76-77 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND OUT OF LIMIT.  ORG THK 0.080", MATERIAL REMOVED 0.039" (L=2"XW=1") IAW SRM     53-44-14, FIG 103.  DAMAGED LONGITUDINAL SUPPORT R & R IAW SRM 51-42-11.  COMPLETED  AND INSPECTED.
